# SDR GTIA2024071538237

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N961NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11003
- Aircraft time: 7,061 hours, 2,966 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222605144
- Condition: Failed
- Location: E/E Bay
- Part time: 7,061 hours, 2,966 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAULT IN CRUISE ACCOMPANIED BY ELECTRIC BURNING ODOR AND FAN VIBRATION AND NOISE UNDER FWD GALLEY.-R/R BLOWER FAN FIN (20HQ) IAW AMM 21-26-51. OPS CHECK FAILED. FAULT REMAINS. NO BURNING NOR VIBRATION NOTED AT THIS TIME.
